| Model Number |
IN2110X15B |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Dhr review was performed for the complaint device serial number (b)(6) review confirms that the device met the final acceptance criteria and was released for final distribution.The reported failure of the trilogy evo machine flow sensor is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.
Event or Problem Description
The manufacturer received information that a trilogy evo ventilator was returned to a third-party service center for evaluation associated with a field change order.There was no patient involvement, and no harm or injury reported.On evaluation, the device failed pneumatic testing; therefore, the machine flow sensor requires replacement due to (b)(4).Additional findings not related to the malfunction/issue: non-critical error codes 330 and 361 indicate the system printed circuit board assembly requires replacement.Non-critical error code 82 indicates the blower assembly requires replacement.